Anyone feel nauseous... frequently and for no apparent reason

(16 Posts)
Sethy38 Mon 11-Jan-21 15:30:57

Definitely not pregnant (not had sex for > 2 years since divorce)

I need to put on weight. Always been underweight but family too and always ate very well and no digestive issues.

Last couple of months... I seem to be fine until about 2pm (so thankfully after I have eaten lunch) and then... low level nausea kicks in. It’s so frustrating as I know I need to eat but just... bleurgh.

So what happens is that I force myself to eat. And I do eat and don’t vomit BUT there’s little enjoyment and really... I don’t think it’s enough.

Anyone like this?

Not particularly stressed or anxious
Other than underweight, in decent health
I am out for a good long walk every day with our fail and Pilates 2x a week.

It’s unpleasant and just wondering if others in same boat.

OP’s posts: |
AButterflyLightsBesideUs Mon 11-Jan-21 15:36:25

I get nauseous a lot and for me it usually is either hormonal (for a few days around ovulation), or low blood sugar, or a sign I will need a poo shortly. Weird I know, the nausea is the first sign about half am hour before I feel like I need the loo. And also nauseous if I eat things my body doesn't get on with well like lactose containing foods, greasy food, chorizo (no idea why that I've is a problem!). Mild IBS.

It's horrible though, you have my sympathy.

jojogoesbust Mon 11-Jan-21 15:36:52

Check for Diabetes. This is how I got diagnosed. Daily nausea

Sethy38 Mon 11-Jan-21 15:58:00

Thank you
Not diabetes

It’s unpleasant. I buy such lovely food wanting to scoff to put on weight and then goes Untouched as just have to eat something plain or half eaten.

OP’s posts: |
DratThatCat Mon 11-Jan-21 16:04:38

I was really nauseous autumn 2019, went to the gp and had a blood test. Turns out I was vitamin D deficient. Nausea went as soon as I started taking a supplement. I stopped taking the supplement over summer but in October/November of last year I started feeling sick. Yet again as soon as I started taking a supplement the nausea went. Seems like a really strange symptom of vitamin D deficiency, but there we are!

AnyFucker Mon 11-Jan-21 16:06:58

I get nauseous when my blood sugar drops

lubeybooby Mon 11-Jan-21 16:07:36

How about trying to eat a bit more, or add in a protein shake or two through the day, and/or something a bit extra about an hour before the nausea kicks in

Advertisement

FippertyGibbett Mon 11-Jan-21 16:08:21

It’s a blood sugar drop.

Dontforgetyourbrolly Mon 11-Jan-21 16:09:21

I've been having nausea that feels just like morning sickness. Definitely not pregnant. Its hormones in my case as I'm 45 and also getting hot flushes sad

DressingGownofDoom Mon 11-Jan-21 16:10:31

Any history of diabetes in your family?

mintbiscuit Mon 11-Jan-21 16:13:20

I’m wondering if you aren’t eating enough calories and your body is dipping in and out of starvation mode? If I don’t consume enough my blood sugars get erratic and feel nauseated. I fixed it by going Keto and cutting out carbs. (But I’m not underweight)

Are you getting enough protein?

WhatKatyDidNxt Mon 11-Jan-21 16:18:29

Interesting to know about the vitamin d deficiency. I went through a phase of feeling queasy lots. I had some blood tests connected to something else, found out l had slight vitamin d deficiency and started taking supplements for it. I am rarely queasy these days but never made the connection

Hmm l would have said stressed or anxious but you’ve discounted those. As well as pregnancy

Postnasaldrop Mon 11-Jan-21 16:23:54

Nausea for me is the first sign of anything wrong. Whether it’s a cold, or an injury or a pulled muscle. It’s just my go-to reaction. In contradiction, I am not a frequent vomiter

poshme Mon 11-Jan-21 16:35:57

I Got nausea from my multivitamin.

Well woman capsules. It was awful. About 30-45 minutes after taking them.

Changed to boots version and they are fine.

AnyFucker Mon 11-Jan-21 17:06:48

It just happened to me about an hour ago. I call it my 4pm dip. I get a bit sweaty and feel sick. Have a carby or sugary snack and feel much better.

Sethy38 Mon 11-Jan-21 17:12:05

poshme

I Got nausea from my multivitamin.

Well woman capsules. It was awful. About 30-45 minutes after taking them.

Changed to boots version and they are fine.

Oh good heavens this could well be it
I take multi vitamin plus vitamin d but probiotics all at same time and all at lunchtime

I will stagger tomorrow and see how goes

Thank you all

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in